# SDR COMA2011032115003

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 18,382 hours, 12,977 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM GRR SMOKE IN COCKPIT FROM F/O'S SIDEWALL.  EMERGENCY DECLARED, A/C RETURNED TO GRR LANDED SAFELY.  FOUND F/O'S SIDEWALL FLOOD LIGHT BURNT.  REMOVED AND REPLACED F/O'S SIDEWALL FLOOD LIGHT.  OPS CHECK GOOD.
